# SDR FDEA202004230776

- Difficulty date: April 23, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 47,708 hours, 20,132 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cocpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N, B, A
- Precautionary procedure: K

## Discrepancy

WHILE FINISHING PRE-FLIGHT WITH 'BEFORE START  CHECKLIST' COMPLETED 'TO-THE-LINE' THE AFT PEDESTAL  FIRE/OVERHEAT FAIL LIGHT WAAS ILLUMINATING  INTERMITTENTLY. THEN WE SMELLED AN ACID BURNING  SMELL FOLLOWED BY A VISUALLY VERIFIED FIRE (FLAMES)  INSIDE THE AFT PEDESTAL. WE IMMEDIATELY SHUT DOWN  POWER TO THE AIRCRAFT, STOPPED LOADING, AND CALLED  AIRCRAFT MX AND ARFF. INSTALLED NEW PANEL AS PER AMM 26-11-02-4. OPERATION CHECKS NORMAL. A/C OK FOR   SERVICE.
